Methods in social epidemiology

Pollock, J. (2009) Methods in social epidemiology. Journal of Public Health, 31 (2). pp. 303-304. ISSN 1741-3842

Full text not available from this repository

Publisher's URL: http://dx.doi.org/10.1093/pubmed/fdp023


Item Type:Article
Uncontrolled Keywords:social epidemology
Faculty/Department:Faculty of Health and Applied Sciences > Department of Health and Social Sciences
ID Code:5332
Deposited By: H. Upload account
Deposited On:21 Jan 2010 13:18
Last Modified:09 Oct 2013 14:17

Request a change to this item

Copyright 2013 © UWE better together